RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Povolotskii, Abram Isaakovich
(1928–1997)

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:103
Abstract pages:741
Full texts:365
References:4

http://www.mathnet.ru/eng/person35378
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211750

Publications in Math-Net.Ru
1994
1. A. I. Povolotskii, A. S. Kalitvin, “Разрешимость уравнений Урысона с частными интегралами”, Vestnik Chelyabinsk. Gos. Univ., 1994, 2,  96–102  mathnet
1991
2. S. P. Milovidov, A. I. Povolotskii, “Dual spaces of conditional Köthe spaces of double numerical sequences”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 2,  90–91  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:2 (1991), 103–105
3. A. I. Povolotskii, “Глобальное поведение непрерывной ветви собственных функций интегрального включения”, Vestnik Chelyabinsk. Gos. Univ., 1991, 1,  152  mathnet
1972
4. P. P. Zabreiko, A. I. Povolotskii, “Quasilinear operators and Hammerstein's equation”, Mat. Zametki, 12:4 (1972),  453–464  mathnet  mathscinet  zmath; Math. Notes, 12:4 (1972), 705–711
1971
5. P. P. Zabreiko, A. I. Povolotskii, “Eigenfunctions of the Hammerstein operator”, Differ. Uravn., 7:7 (1971),  1294–1304  mathnet  mathscinet  zmath
6. P. P. Zabreiko, A. I. Povolotskii, “The bifurcation points of the Hammerstein equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 6,  43–53  mathnet  mathscinet  zmath
1970
7. P. P. Zabreiko, A. I. Povolotskii, “Bifurcation points of Hammerstein's equation”, Dokl. Akad. Nauk SSSR, 194:3 (1970),  496–499  mathnet  mathscinet  zmath
1968
8. P. P. Zabreiko, A. I. Povolotskii, “The eigenvectors of Hammerstein's operator”, Dokl. Akad. Nauk SSSR, 183:4 (1968),  758–761  mathnet  mathscinet  zmath
1967
9. P. P. Zabreiko, A. I. Povolotskii, “Theorems on the existence and uniqueness of solutions of Hammerstein equations”, Dokl. Akad. Nauk SSSR, 176:4 (1967),  759–762  mathnet  mathscinet  zmath
1959
10. A. I. Povolotskii, “Eigenvectors on hyperboloids in Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 4,  126–140  mathnet  mathscinet  zmath
1957
11. A. I. Povolotskii, “Application of a variational method to investigation of the spectra of non-linear operators”, Mat. Sb. (N.S.), 42(84):3 (1957),  287–300  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020